Morphisms determined by objects. The case of modules over Artin algebras

Ringel CM (2012)
Illinois Journal of Mathematics 56(3): 981-1000.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2012
Zeitschriftentitel
Illinois Journal of Mathematics
Band
56
Ausgabe
3
Seite(n)
981-1000
ISSN
0019-2082
eISSN
1945-6581
Page URI
https://pub.uni-bielefeld.de/record/2940857

Zitieren

Ringel CM. Morphisms determined by objects. The case of modules over Artin algebras. Illinois Journal of Mathematics . 2012;56(3):981-1000.
Ringel, C. M. (2012). Morphisms determined by objects. The case of modules over Artin algebras. Illinois Journal of Mathematics , 56(3), 981-1000. doi:10.1215/ijm/1391178559
Ringel, C. M. (2012). Morphisms determined by objects. The case of modules over Artin algebras. Illinois Journal of Mathematics 56, 981-1000.
Ringel, C.M., 2012. Morphisms determined by objects. The case of modules over Artin algebras. Illinois Journal of Mathematics , 56(3), p 981-1000.
C.M. Ringel, “Morphisms determined by objects. The case of modules over Artin algebras”, Illinois Journal of Mathematics , vol. 56, 2012, pp. 981-1000.
Ringel, C.M.: Morphisms determined by objects. The case of modules over Artin algebras. Illinois Journal of Mathematics . 56, 981-1000 (2012).
Ringel, Claus Michael. “Morphisms determined by objects. The case of modules over Artin algebras”. Illinois Journal of Mathematics 56.3 (2012): 981-1000.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar